# SDR AALA201712049007

- Difficulty date: November 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53118510000
- Condition: Cracked
- Location: Frames 1-2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON CENTER POST WINDSHIELD LOWER ATTACHMENT AREA AT CONTINUITY FITTING LEFT HAND SIDE IN COCKPIT. REPLACEMENT ON AREA OF CENTER POST WINDSHIELD. PER EA 274875
